It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all,
I've posted before, mainly about it seeming I can't tolerate the SSRIs. I tried 3 different types (docs seem reluctant to prescribe Seroxat and Prozac these days - no idea why??), but although these definitely lifted my depression, they sent my anxiety through the roof! I only stayed on each for a maximum of 2 weeks.
I saw a psychiatrist and for now have stayed on the old tricyclic I was on (Prothiaden) and also have takenTrifluoperazine, 2mgs a day, for about a month, which is apparently half way between a tranquilliser and an anti-depressant, but you are not supposed to be on them long term (the psychiatrist says they're not addictive, so don't understand why really). I've no idea why the Prothiaden stopped working when I hit the menopause, which can apparently happen, but it's made it hard now because of the hormones all over the place, so I can't be treated like a "conventional" person.
Anyway, all of this seemed to help for a couple of weeks, but the anxiety is back badly again, and I'm really not sure if it's down to maybe an 'SSRI' factor in the tranx - does say on the information sheet that it can cause agitation in some people, other can feel dulled. Knowing my luck, I've got the agitation!
I'm really fed up because I seem to have had so many drugs in my system over the last few months, weaning off one while taking another, etc, etc, etc. Feel I will be rattling soon! Psychiatrist has taken a blood test to see what's going on with the drugs in my system - lucky if they find any actual blood in all the mixture!!!! Not to mention the two lots of hrt I had, and am now off.
I'm really tempted to start reducing the tranx myself as I won't see the psychiatrist again for a couple of months, and my poor doctor doesn't now know what to do. But my husband went mad, he said all the swopping and changing drugs causes things to be even worse (he may have a point!).
I really don't know whether to just take a deep breath and get off all my current drugs and go for another type of anti-depressant (lots of talk about Zoloft and Paxil on this board). The last type of SSRI I tried, the doc said to take them WITH the Prothiaden, but to start weaning off that at the same time, but heaven alone knows what havoc that may have had on my poor old brain chemistry!! So not keen on going down THAT road again!
Have any of you been weaned off one drug whilst beginning another, or have you all got off them completely beforehand? Any advice on any aspect of my post would be appreciated. Maybe, just maybe, I will also start to come through the menopause and the Prothiaden might start working again - I don't hold out much hope on this though!!
Pud
xxx

PS: Anyone had a battle with the constant thinking of themselves and how they feel with anxiety. It's enough to drive me mad, sometimes I will forget for a few seconds, be enjoying myself, only to seem to remember and "drag" myself back into it again. Trying hard to just get on with life with even this going on - not easy!!





All times are GMT -7. The time now is 04:01 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!